Any nootropic drug is going to have drawbacks and a negative side, but that doesn’t mean you need to be concerned about it if you are informed. Information can be one of the best ways to quell any fears even if it is risky, but you know what you are getting yourself in to. For many people, this is why phenibut proves to be such an effective nootropic drug. It is risky, but with the right facts you can prepare yourself to know what you could be getting into and all the risks involved.

The major thing to keep in mind is that phenibut comes with withdrawals if you are taking higher doses and do not have the proper way to cycle off of the drug. The phenibut withdrawal symptoms are manifold and we can help you to detect them so you know whether it is from this process or something else that is going on in your life.

What Phenibut Withdrawal Symptoms Can I Expect?

For a lot of people who are working with phenibut, there are benefits that far outweigh the cons. For example, a person who suffers from social and general anxiety will see that they are much less likely to suffer while taking phenibut and this is worth the risk of the potential symptoms of withdrawal. Yet, there are ways to handle both if you can see the symptoms before they start to get too bad.

One of the major phenibut withdrawal symptoms is an increased brain fog. People find that they are less clear, less creative, and less able to focus while they are suffering from this symptom. The brain is still adapting to a world where there is no more of this phenibut providing a derivative of GABA, which is a sad day indeed!

If you can successfully witness some of the brain fog, you can avoid a lot of problems because you will be in a situation where you are not being weighed down with wondering “what if”.

Other than the brain fog, some people experience feelings of irritability as well. People who suffer from this often find that they are unable to feel as connected and happy as usual and it has to do with the mood enhancing properties that come with GABA and reducing anxiety. Once the anxiety is back, it can ruin a mood.

Preventing the Phenibut Withdrawal

One of the best ways that you can prevent struggling with phenibut withdrawal symptoms is to simply take a lower dose and stick within the recommended range. People should start between 250 – 500 mg per dose 1 – 3 times per day. The max is 1500 mg per day and 750 mg in any 6 hour window. If you stick to the lower end of that range (such as 250 mg per day), you’ll probably avoid most of the symptoms of withdrawals altogether.

Another way to help is to take lower doses over the course of 1 – 2 weeks so that your body re-acclimates to a world without the drug. This is the safest and best way to get something like this done!